Thank you for the opportunity to help you with your question!
Long-term use of anabolic steroid(AAS )suppresses the hypothalamic-pituitary-testicular (HPT) axis thus when a “cycle” of AAS is stopped, male users will often become temporarily hypogonadal. Although HPT function usually recovers spontaneously within a few weeks to a few months, the authors have encountered several men where hypogonadism persisted for more than a year after discontinuing AAS, and several recent published reports have documented post-AAS hypogonadism of similar duration. Persistent suppression of HPT function may have serious clinical consequences, including infertility and major depressive illness In addition, dysphonic feelings associated with hypogonadism may prompt some AAS users to resume taking AAS again and again, thus prolonging the problem of HPT suppression and leading to a syndrome of AAS dependence .
Please let me know if you need any clarification. I'm always happy to answer your questions.
Content will be erased after question is completed.